# SDR CA990907006

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: LW11775
- Condition: Worn
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL CONTAMINATION FOUND IN FILTER SCREEN FROM PISTON PIN WARE.
